Monotonicity of some modified Bessel function products

R Penfold, J-M Vanden-Broeck, S Grandison

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

For non-negative real order, the product of modified Bessel functions of first and second kind is shown to be strictly decreasing for positive real arguments. After recalling some established results, only elementary methods are required to complete the proof.
Original languageEnglish
Pages (from-to)139-144
Number of pages6
JournalIntegral Transforms and Special Functions
Volume18
Issue number2
DOIs
Publication statusPublished - 2007

Cite this